# SDR AALA20011703

- Difficulty date: August 27, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Aircraft: N7375A
- Make and model: Boeing 767323
- Aircraft serial: 25202
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT SEAT 31H INOPERATIVE.  RE-SECURED EMERGENCY EXIT LIGHT CONNECTOR AT SEAT 31H.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
